Alert archive / Kansas / Tornado Warnings in 2013
Tornado Warning 16, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 29, 2013, 5:45 PM CDT for Gove County, Sheridan County, Kansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 5:45 PM CDT (22:45 UTC)
- Expired
- May 29, 2013, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Gove County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 111 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 5:50 PM CDT | HAIL 1.25 | 10 Sw Hoxie, KS | |
| May 29, 5:59 PM CDT | TORNADO | 3 W Grainfield, KS | SMALL ROPE TORNADO ABOUT TWO MILES NORTH OF INTERSTATE 70. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:22 PM CDT | Tornado Watch | SPC | 11 hr |
| May 29, 1:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -416 J/kg
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255
WFUS53 KGLD 292245
TORGLD
KSC063-179-292330-
/O.NEW.KGLD.TO.W.0016.130529T2245Z-130529T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
545 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL GOVE COUNTY IN WEST CENTRAL KANSAS...
SHERIDAN COUNTY IN NORTHWEST KANSAS...
* UNTIL 630 PM CDT
* AT 543 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR GRINNELL...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
HOXIE AND TASCO.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 88 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3907 10055 3913 10062 3921 10062 3950 10031
3940 10016 3928 10016
TIME...MOT...LOC 2245Z 225DEG 32KT 3915 10054
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HUSTED2 follow-up statements
288
WWUS53 KGLD 292301
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
501 PM MDT WED MAY 29 2013
KSC063-292311-
/O.CAN.KGLD.TO.W.0016.000000T0000Z-130529T2330Z/
GOVE KS-
601 PM CDT WED MAY 29 2013
...THE TORNADO WARNING FOR NORTH CENTRAL GOVE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3920 10036 3919 10049 3930 10053 3950 10031
3940 10016 3928 10016
TIME...MOT...LOC 2301Z 223DEG 33KT 3929 10043
$$
KSC179-292330-
/O.CON.KGLD.TO.W.0016.000000T0000Z-130529T2330Z/
SHERIDAN KS-
601 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN SHERIDAN COUNTY
UNTIL 630 PM CDT...
AT 557 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTH OF HOXIE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
HOXIE AND TASCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3920 10036 3919 10049 3930 10053 3950 10031
3940 10016 3928 10016
TIME...MOT...LOC 2301Z 223DEG 33KT 3929 10043
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HUSTED294
WWUS53 KGLD 292328
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM MDT WED MAY 29 2013
KSC179-292338-
/O.EXP.KGLD.TO.W.0016.000000T0000Z-130529T2330Z/
SHERIDAN KS-
628 PM CDT WED MAY 29 2013
...THE TORNADO WARNING FOR EASTERN SHERIDAN COUNTY WILL EXPIRE AT 530
PM MDT/630 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER LARGE HAIL AND DAMAGING WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3920 10036 3919 10049 3930 10053 3950 10031
3940 10016 3928 10016
TIME...MOT...LOC 2328Z 223DEG 33KT 3947 10021
$$
HUSTEDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 29, 3:29 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 29, 3:29 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 229 PM MDT WED MAY 29 2013 .SHORT TERM...(THIS AFTERNOON AND TONIGHT) ISSUED AT 105 PM MDT WED MAY 29 2013 LATEST VISIBLE SATELLITE IMAGERY SHOWS THUNDERSTORMS BEGINNING TO FIRE ACROSS THE HIGH PLAINS. UPPER LEVEL ANALYSIS SHOWS A TROUGH OVER EASTERN COLORADO MOVING EASTWARD TOWARD THE TRI-STATE AREA. AT THE SURFACE A COLD FRONT WAS LOCATED SOUTH OF LIMON STRETCHING NORTHEAST BETWEEN ST. FRANCIS AND GOODLAND TO SOUTH OF IMPERIAL. A DRY LINE WAS LOCATED SOUTHWEST OF THE AREA THEN PARALLELING THE CO/KS BORDER TO THE SOUTH. FOR THE REST OF THE AFTERNOON AM ANTICIPATING STORMS TO CONTINUE TO DEVELOP ALONG THE COLD FRONT...WITH DEVELOPMENT EXTENDING SOUTHWARD ALONG THE DRY LINE. MEAN STORM MOTION WILL BE TO THE NORTH-NORTHEAST BUT THE STORMS WILL MOVE AS WHOLE TO THE EAST THROUGH THE AFTERNOON. DUE TO THE MEAN FLOW BEING PARALLEL WITH THE FRONT...THUNDERSTORM TRAINING WILL BE A CONCERN AS THE AFTERNOON PROGRESSES. THIS MAY LEAD TO LOCALIZED FLOODING. IN ADDITION THE LONG RESENECE TIME ALONG THE FRONT...PROVIDED THE STORMS DO NOT SHIFT OFF OF THE FRONT...MAY ALLOW FOR LAND SPOUTS TO DEVELOP. OTHERWISE...THE MAIN THREAT WILL BE THE LARGE HAIL POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS. DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS THAT DEVELOP...ESPECIALLY IF STORMS MERGE INTO A SQUALL LINE THIS AFTERNOON. MEANWHILE THE 700MB SHORT WAVE TROUGH WEST OF THE AREA WILL FIRE OFF A FEW THUNDERSTORMS THAT WILL FOLLOW THE TROUGH EAST INTO THE AREA. THE ONLY THREATS WITH THESE STORMS...SHOULD THEY BECOME SEVERE...WILL BE DAMAGING WINDS AND LARGE HAIL. THIS SECOND LINE MAY MERGE WITH THE LINE FIRING OFF OF THE FRONT AND DRY LINE LATER THIS AFTERNOON OR REMAIN BEHIND IT. FOR THIS EVENING AM EXPECTING THE SEVERE THREAT TO CONTINUE AS INSTABILITY REMAINS WITH VERY LITTLE CINH AHEAD OF THE ADVANCING COLD FRONT. THE STORM MOTION AND SEVERE THREAT WILL CONTINUE INTO THE EVENING FROM THE AFTERNOON. BEHIND THE FRONT THE SEVERE THREAT SHOULD BE MINIMAL AT BEST DURING THE EVENING DUE TO THE BETTER INSTABILITY BEING ALONG/AHEAD OF THE FRONT. ANTICPATE THE TORNADO THREAT TO DISSIPATE BY MID EVENING AS TEMPERATURES COOL. HOWEVER THE REST OF THE SEVERE WEATHER THREATS WILL CONTINUE UNTIL THE COLD FRONT IS EAST OF THE AREA WHICH SHOULD BE SHORTLY AFTER MIDNIGHT. THE MODELS SHOW THE 700MB SHORT WAVE TROUGH LINGERING OVER THE EAST...SO WILL HAVE SOME PRECIP. CHANCES LINGERING THROUGH THE OVERNIGHT HOURS OVER THE EAST AS A RESULT. MEANWHILE A SECOND 700MB SHORT WAVE TROUGH MOVES OVER THE WESTERN HALF OF THE AREA OVERNIGHT. SOUNDINGS SHOW SOME ELEVATED INSTABILITY TO WORK WITH SO WILL PLACE A MENTION OF ISOLATED CHANCES IN THE FORECAST. .LONG TERM...(THURSDAY THROUGH WEDNESDAY) ISSUED AT 228 PM MDT WED MAY 29 2013 WESTERLY FLOW WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH FRIDAY NIGHT WITH AN UPPER TROUGH OVER THE NORTHERN PLAINS. THE TROUGH WILL SHIFT INTO THE GREAT LAKES REGION SATURDAY BRINGING NORTHWEST FLOW INTO THE CENTRAL PLAINS. THUNDERSTORMS HAVE THE POSSIBILITY OF LINGERING IN THE EASTERN FA THROUGH MID MORNING THURSDAY AS THE OVERNIGHT SHORTWAVE EXITS THE AREA. BY THURSDAY AFTERNOON THE SURFACE TROUGH AND HIGHER DEWPOINTS WILL BE JUST EAST OF THE FA SO HAVE LEFT A SLIGHT CHANCE IN THE FAR EASTERN FA. BY EVENING MOISTURE HAS DECREASED EVEN MORE WITH THE TROUGH AXIS WELL EAST OF THE FA SO WILL INSERT NIL POPS FOR THE THURSDAY NIGHT PERIOD. HIGH PRESSURE AND SUBSIDENCE WILL CONTINUE OVER THE FA FROM FRIDAY THROUGH SATURDAY. POPS WILL BE NIL FOR THOSE PERIODS AS WELL. FIRE WEATHER...RELATIVE HUMIDITY VALUES FALL TO AROUND 15 PERCENT OVER A FEW COUNTIES IN THE FAR SOUTHWEST FA THURSDAY AFTERNOON. WIND GUSTS MAY ALSO REACH CRITERIA. FUELS MAY BE CRITICAL OR NON-CRITICAL BASED ON RAINFALL THAT MIGHT OCCUR OVER THE AREA TONIGHT. CONDITIONS ARE SLIGHTLY LESS FAVORABLE ON FRIDAY FOR THE SAME AREA. COOLER MAX TEMPERATURES CAN BE EXPECTED BEHIND THE FRONT FRIDAY AND SATURDAY. READINGS ON THURSDAY WILL BE IN THE UPPER 70S/LOW 80S COOLING TO THE LOWER 70S ACROSS THE ENTIRE FA BY SATURDAY. MIN TEMPERATURES WILL COOL INTO THE MID 40S ACROSS EASTERN COLORADO THURSDAY NIGHT WITH MID/UPPER 40S WITH SOME LOWER 50S IN THE EAST FRIDAY NIGHT. IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)...UPPER FLOW WILL BE WESTERLY THROUGH THIS PART OF THE FORECAST. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE AREA THROUGH SUNDAY FOLLOWED BY A TROUGH IN EASTERN COLORADO MONDAY/TUESDAY. HIGH PRESSURE WILL MOVE INTO THE REGION ON WEDNESDAY. A SERIES OF SHORTWAVES WILL COME THROUGH THE FLOW FROM MONDAY THROUGH WEDNESDAY. THIS WILL RESULT IN AT LEAST A SLIGHT CHANCE OR CHANCE OF THUNDERSTORMS EACH AFTERNOON AND NIGHT. 850 TEMPERATURES INDICATE WARMER MAX TEMPERATURES WITH READINGS IN THE UPPER 70S/LOWER 80S SUNDAY WARMING TO THE LOWER 90S MONDAY/TUESDAY. MAX TEMPERATURES WILL COOL SOME WEDNESDAY WITH READINGS INT HE UPPER 70S. MIN TEMPERATURES WILL RANGE FROM THE MID/UPPER 40S SATURDAY NIGHT TO THE UPPER 50S/LOWER 60S SUNDAY NIGHT THROUGH TUESDAY NIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1142 AM MDT WED MAY 29 2013 A LOW PRESSURE SYSTEM WILL CONTINUE TO DEEPEN OVER THE REGION TODAY...ALLOWING FOR UNSTABLE CONDITIONS AND SEVERE THUNDERSTORMS TO DEVELOP. THUNDERSTORM INITIATION WILL OCCUR AROUND 19Z FOR KGLD AND WILL APPROACH KMCK AROUND 21Z. THUNDERSTORMS WILL BE PRESENT NEAR/OVER THE TAF SITES PRODUCING HEAVY RAIN...HAIL AND GUSTY WINDS. VFR CONDITIONS SHOULD PREVAIL FOR BOTH TAF SITES WITH MVFR CEILINGS IN THUNDERSTORMS. AS THE FRONT PASSES THROUGH THE REGION...WINDS WILL SHIFT FROM THE SOUTH TO THE NORTHWEST BY 6Z. THUNDERSTORMS WILL MOVE OUT OF THE AREA BY 6Z WITH CEILING CONDITIONS RETURNING TO VFR FOR BOTH TAF SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...FS AVIATION...MK
Hazardous weather outlook, May 29, 1:26 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1226 PM MDT WED MAY 29 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301500- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1226 PM MDT WED MAY 29 2013 /126 PM CDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON THROUGH THE EVENING. COVERAGE AND INTENSITY WILL INCREASE AS THE AFTERNOON PROGRESSES. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND A FEW TORNADOES THIS AFTERNOON AND EVENING. WHILE THE ENTIRE AREA IS AT RISK FOR SEVERE WEATHER...THE MOST LIKELY AREA WILL BE EAST OF THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AND FRIDAY LOW RELATIVE HUMIDITIES AND GUSTY WEST TO NORTHWEST WINDS MAY LEAD TO AN ELEVATED FIRE DANGER OVER SOUTH OF A LINE FROM FLAGLER TO SHARON SPRINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH THE EVENING. JTL
In the hours before
Local storm report, May 29, 5:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
430 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND GST 4 W GOODLAND 39.35N 101.78W
05/29/2013 M62 MPH SHERMAN KS NWS EMPLOYEE
&&
MENTZERSpecial weather statement, May 29, 5:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 430 PM MDT WED MAY 29 2013 KSZ001-013-014-027-028-300030- CHEYENNE KS-SHERMAN-THOMAS-WALLACE-LOGAN- INCLUDING THE CITIES OF...ST. FRANCIS...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY 430 PM MDT WED MAY 29 2013 /530 PM CDT WED MAY 29 2013/ A THUNDERSTORM GUST FRONT ENTERING NORTHWEST KANSAS WILL PRODUCE WIND GUSTS EXCEEDING 60 MPH AND VISIBILITIES OF ONE QUARTER OF A MILE OR LESS IN BLOWING DUST. THIS FRONT WILL MOVE RAPIDLY EAST TOWARD COLBY KANSAS. MOTORISTS TRAVELING NEAR GOODLAND KANSAS AND ESPECIALLY INTERSTATE 70 SHOULD TAKE PRECAUTION.
Local storm report, May 29, 5:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM DUST STORM WALLACE 38.91N 101.59W
05/29/2013 WALLACE KS TRAINED SPOTTER
OUTFLOW FROM STORMS ACROSS SHERMAN COUNTY HAVE CREATED AN
AREA OF BLOWING DUST REDUCING VISBILITY TO ARROUND A
QUARTER OF A MILE AT TIMES. SPOTTER REPORTED DUST
EXTENDED AS FAR SOUTH AS SHARON SPRINGS AT ONE POINT
&&
JMARTINLocal storm report, May 29, 5:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
432 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 13 SW GOODLAND 39.22N 101.88W
05/29/2013 M1.50 INCH SHERMAN KS COCORAHS
NICKEL SIZE HAIL WITH LARGEST SIZE BEING ONE AND A HALF
INCH IN DIAMETER.
&&
BRBLocal storm report, May 29, 5:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
440 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM DUST STORM 8 S GOODLAND 39.23N 101.71W
05/29/2013 SHERMAN KS TRAINED SPOTTER
52.6 MPH WIND MEASURED WITH VISIBILITY OF 1/4 MILE.
&&
BRBLocal storm report, May 29, 5:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
441 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 3 S GOODLAND 39.31N 101.71W
05/29/2013 E0.75 INCH SHERMAN KS TRAINED SPOTTER
&&
BRBThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:28 PM CDT | Special Weather Statement | GLD | Gove | 32 min |
| May 28, 9:46 PM CDT | Special Weather Statement | GLD | Gove | 29 min |
| May 29, 1:22 PM CDT | Special Weather Statement | GLD | Cheyenne | 23 min |
| May 29, 1:29 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| May 29, 2:23 PM CDT | Special Weather Statement | GLD | Rawlins | 12 min |
| May 29, 2:35 PM CDT | Special Weather Statement | GLD | Thomas | 15 min |
| May 29, 2:39 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 51 min |
| May 29, 2:48 PM CDT | Special Weather Statement | GLD | Greeley | 12 min |
| May 29, 2:51 PM CDT | Special Weather Statement | GLD | Thomas | 14 min |
| May 29, 3:07 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 53 min |
| May 29, 3:20 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 55 min |
| May 29, 3:34 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 56 min |
| May 29, 3:35 PM CDT | Special Weather Statement | GLD | Rawlins | 25 min |
| May 29, 3:51 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 54 min |
| May 29, 3:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 53 min |
| May 29, 3:56 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 34 min |
| May 29, 4:07 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 38 min |
| May 29, 4:12 PM CDT | Flash Flood Warning | GLD | Logan, Thomas | 5 hr |
| May 29, 4:21 PM CDT | Special Weather Statement | GLD | Cheyenne | 24 min |
| May 29, 4:27 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 63 min |
| May 29, 4:29 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 61 min |
| May 29, 4:35 PM CDT | Tornado Warning | GLD | Logan | 25 min |
| May 29, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 62 min |
| May 29, 4:54 PM CDT | Special Weather Statement | GLD | Wallace | 51 min |
| May 29, 4:54 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 36 min |
| May 29, 5:03 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| May 29, 5:07 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman, Wallace | 38 min |
| May 29, 5:26 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 49 min |
| May 29, 5:27 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 63 min |
| May 29, 5:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Logan, Rawlins, Sherman, Thomas, Wallace | 47 min |
| May 29, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 41 min |
| May 29, 5:55 PM CDT | Tornado Warning | GLD | Wichita | 35 min |
| May 29, 5:59 PM CDT | Tornado Warning | GLD | Logan | 46 min |
| May 29, 6:13 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 47 min |
| May 29, 6:19 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 56 min |
| May 29, 6:27 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Logan, Rawlins, Sheridan, Thomas | 63 min |
| May 29, 6:45 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 30 min |
Nearby
Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.